# SDR UALA2011072503790

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 36,967 hours, 15,683 cycles
- Engine: Iae V2527A5
- Engine time: 42,533 hours, 15,555 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: V10358
- Condition: Making Metal
- Location: Nr 1
- Part time: 42,533 hours, 15,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A CHECK, FOUND DAMAGE TO NR 1 ENGINE. FOUND HEAVY AIR LEAK AT OVERPRESS VALVE BODY ENG NR 1. REPLACED OVERPRESSURE VALVE IAW AMM. PERFORMED LEAK CHECK, ALL OKAY.  FOUND EXCESSIVE METAL ON THE ACCESSORY GEARBOX CHIP-DETECTOR AND METAL ON THE MAIN MAGNETIC CHIP DETECTOR.  CHANGED ENGINE. ALL TEST OKAY.
